MAUDE Adverse Event Report: AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Catalog Number 1008189-20
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported balloon rupture appears to be related to case circumstances.The balloon rupture was likely the result of interaction with the heavily calcified lesion.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the right common iliac artery.The 4.0 x 20 mm viatrac dilatation catheter was advanced to the target lesion without issue.During the first inflation to 10 atmospheres, the balloon ruptured.The device was removed without issue.The target lesion was stented and ballooned.There was no reported adverse patient effect or a clinically significant delay.No additional information was provided.

Brand Name
RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8203829
Report Number2024168-2018-10083
Device Sequence Number16212432
Product Code LIT
UDI-Device Identifier08717648056826
UDI-Public08717648056826
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number1008189-20
Device Lot Number8110661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight90